# SDR DHL200070712C

- Difficulty date: May 15, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520782
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45 HAS LOCK LUG WORN AT STA 860.  REMOVED SEAT TRACK AT BS 860 LBL 45 PER SRM 51-30-2.  INSTALLED SEAT TRACK SECTION PER M/M 53-4-0 AND SRM 51030-2.  MATERIAL USED SEAT TRACK 91 IN 1778 T6 511.  ALODINED AND PRIMED PER SRM 51-10-2.
